# SDR CA131021023

- Difficulty date: October 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm G100
- Aircraft time: 2,978 hours
- Engine: Garrtt TFE7314R
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Drive Shaft
- Part number: 1116D10011
- Condition: Worn
- Location: Slat System
- Part time: 3,010 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) FLEX DRIVE CABLE HEX END WORN, DRIVE SLIPPED IN ACTUATOR CAUSING A SLAT SYSTEM IMBALANCE.  THE SLAT ACTUATOR AND THE FLEX DRIVE CABLE BOTH REPLACED DUE TO EXCESSIVE WEAR.
